Welcome, Guest. Please login or register.
November 24, 2020, 05:13:49 am

Login with username, password and session length


Members
Stats
  • Total Posts: 757210
  • Total Topics: 64056
  • Online Today: 277
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 2
Guests: 160
Total: 162

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Decreasing CD4  (Read 194 times)

0 Members and 1 Guest are viewing this topic.

Offline Pirata

  • Member
  • Posts: 50
Decreasing CD4
« on: November 18, 2020, 07:28:06 pm »
Hello everybody, I was diagnosed almost two years ago and I have been undetectable since the second month I started my treatment. I have had a hard time with my CD4 I started with 100 and four months ago I reached 209, today I received my last results and they went down to 174. I was taking dapsone up until I was 150 like 8 months ago. I asked my doctor if I should start taking it again and he said that since I have been undetectable for almost two years the Current guide lines say that a person with a count to between 100 -200 CD4 that are undetectable for at least 3-6 months do not required add dapsone. I also have developed for the last three months, a cough that comes and goes and he said that is possible that that is affecting my count. I had two herpes breakouts during last month, so do you think that affected my count?

Offline Almost2late

  • Member
  • Posts: 1,273
Re: Decreasing CD4
« Reply #1 on: November 18, 2020, 11:17:58 pm »
From my understanding cd4 counts fluctuate throughout the day, so it could be there's nothing wrong with your count and that you may see a rise again on another test. After I reached 200 cd4's, I also had a few times I tested under 200, and then back up again so I know how frustrating that can be.. and mind you I started with 13 cd4's 6 yrs ago.

Supposedly cd4's are higher in the later part of the day, and lower in the morning.. but try not to stress about it bc what's important is keeping that viral load undetectable with adherence to your treatment.

Getting plenty of rest, eating well, avoiding stress when possible and not abusing your body with drugs, alcohol or smoking can imo help your overall health, giving your body a chance to fight back. I'm not sure if herpes will effect your cd4's but I remember my doctor telling me the flu can.. have you asked your doctor?


Offline Pirata

  • Member
  • Posts: 50
Re: Decreasing CD4
« Reply #2 on: November 19, 2020, 04:36:06 am »
Thank you for your reply, I am having my appointment in a week I will ask him

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.